Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
laurae

Epiduo Dryness

My dermatologist prescribed me Spironolactone and Epiduo, and I have been using them for almost a week. My face is getting clearer but it's slightly itchy, pretty dry and a bit red. These symptoms are happening mostly around my mouth and chin area. It feels tight and I can't smile without getting a little flaky. I'm not sure what to do about it because my derm told me he wants it to get dry but not necessarily flaky or peeling ut he wants it to feel tight. He told me not to apply my moisturizer....so I'm out of luck I'm guessing. What should I do????????

He said NO moisturizer at all, also he told me to only wash with dove soap.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×